# SDR UPS02437985

- Difficulty date: March 27, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 65B280813
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W PRESSURE DECK LH CORNER LONG. ANGLE FOUND CRACKED AT BS 321 LBL 32 AS MARKED.     NLG W/W PRESSURE DECK LH ANGLE REPLACE AS PER EO B747-5310-0574 DWG 624U0005 ST 3.
